default search action
"Sets Avoiding Six-Term Arithmetic Progressions in $\mathbb{Z}_6^{n}$ are ..."
Péter Pál Pach, Richárd Palincza (2022)
- Péter Pál Pach, Richárd Palincza:
Sets Avoiding Six-Term Arithmetic Progressions in $\mathbb{Z}_6^{n}$ are Exponentially Small. SIAM J. Discret. Math. 36(2): 1135-1142 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.